MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE AIR+ MENISCAL SYSTEM - CURVED UP; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

STRYKER ENDOSCOPY-SAN JOSE AIR+ MENISCAL SYSTEM - CURVED UP; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 4722
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during procedure the 2 small peek implants broke in two.The pieces were potentially unable to be retrieved.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: broke in two.Probable root cause: design.Dimple retaining feature does not retain implant or retains implant with excessive force.Needle/implant stack up interference.Stack up interference for deployment length, width.Stack up interference for component size/diameter stiffener feature distorted and retains implant with excessive force.Inadequate handle assembly design.Inadequate raw material.Needle bend angle too large.Process: dimple retaining feature not manufactured to specification.Implant anchor or needle not manufactured to specification.Stiffener not manufactured to specification application: user not familiar with device use (g11).User excessively bends/kinks the needle (g26).The reported failure mode will be monitored for future reoccurrence.The device manufacturer date is not known.

Brand Name
AIR+ MENISCAL SYSTEM - CURVED UP
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key17295346
Report Number0002936485-2023-00680
Device Sequence Number20357479
Product Code GAT
UDI-Device Identifier07613327482065
UDI-Public07613327482065
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K153087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4722
Device Catalogue Number4722
Device Lot Number7009333
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/13/2023
Supplement Date Received by Manufacturer06/13/2023
Initial Report FDA Received Date07/10/2023
Supplement Report FDA Received Date03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown